Translator Disclaimer
2018 Root power sums and Chebyshev polynomials
Stefano Capparelli
Rocky Mountain J. Math. 48(1): 59-74 (2018). DOI: 10.1216/RMJ-2018-48-1-59

Abstract

We determine sequences of polynomials with rational coefficients that have certain postulated values for their root power sums. These, in turn, determine four families of orthogonal polynomials that can be expressed in terms of Chebyshev polynomials by a change of variables. We examine properties of these sequences of polynomials, two of which have already been studied in a previous paper.

Citation

Download Citation

Stefano Capparelli. "Root power sums and Chebyshev polynomials." Rocky Mountain J. Math. 48 (1) 59 - 74, 2018. https://doi.org/10.1216/RMJ-2018-48-1-59

Information

Published: 2018
First available in Project Euclid: 28 April 2018

zbMATH: 06866700
MathSciNet: MR3795733
Digital Object Identifier: 10.1216/RMJ-2018-48-1-59

Subjects:
Primary: 11C08
Secondary: 11R09

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 1 • 2018
Back to Top